MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 CONCERTO PGLA HLX; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MICRO THERAPEUTICS, INC. DBA EV3 CONCERTO PGLA HLX; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number PV-20-50-HELIX
Medical Device Problem Codes Compatibility Problem (2960); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/18/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received a report that the device passed through a previously deployed stent.The device was not used on patient.There was accessory device incompatibility.A 0.18" microcatheter was used because a rebar 18 catheter was not available due to a back order.There were no patient symptoms or complications associated with this event.No medical or surgical intervention required.The issue was resolved on (b)(6) 2026.The patient was supposed to undergo thoracoabdominal aneurysm embolization surgery of the polar left renal artery.It had a diameter of 8 mm.It was noted the patient's vessel tortuosity was normal.There were no abnormalities reported in relation to anatomy.Ancillary devices include a vertebral catheter 5fr diagnostic catheter and a moma 150 boston scientific catheter.
 
Additional Manufacturer Narrative
Sections with additional information as of 21-may-2026: d9: device returned to manufacturer h3: device evaluated by manufacturer.H6: updated fda's type of investigation, investigation findings, and investigation conclusions h10: meter was returned for evaluation: reported defect not reproduced on returned meter most likely underlying root cause: (b)(6): user had an inaccurate reference: competitor¿s meter: the end user is comparing results obtained from trividia¿s bgm system to the results from a competitor¿s bgm system.
 
Event or Problem Description
Additional information was received reporting that the causes or contributing factors for the event was identified as, "during advan cement through the microcatheter, the device did not advance and became trapped within the internal lumen of the microcatheter.Due to the urgency of the situation and the unavailability of another microcatheter, the coil was advanced through the hypotube; however, the coil did not adequately conform, so the physician decided to remove it from the patient." "the event occurred during the endovascular surgical procedure." the patients vessel tortuosity was normal.The left polar renal artery was not embolized due to the unavailability of a microcatheter.Continuous flushing was performed to ensure patency and prior to purging.

Brand Name
CONCERTO PGLA HLX
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer (Section G)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key24929583
Report Number2029214-2026-00703
Device Sequence Number5179874
Product Code KRD
UDI-Device Identifier00847536045064
UDI-Public(01)00847536045064(17)281113(10)D084256
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K090046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPV-20-50-HELIX
Device Catalogue NumberPV-20-50-HELIX
Device Lot NumberD084256
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2026
Supplement Date Received by Manufacturer04/22/2026
05/27/2026
Initial Report FDA Received Date04/20/2026
Supplement Report FDA Received Date05/21/2026
06/24/2026
Date Device Manufactured12/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age67 YR
Patient SexMale
Patient Weight74 KG